Results 1 to 3 of 3
  1. #1
    ShredMN is offline Banned
    Join Date
    Oct 2012
    Posts
    238

    letro causing bloating

    I've been experiencing bloating for over 5 months now, and I think it's from leaky gut syndrome. I've taken letro for two days now and it seems my bloating has gotten worse. I did some more research and it seems that it can be a side effect. Has anyone else experienced bloating while taking letro.

  2. #2
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,934
    I typically retain less water with LETROZOLE . How much are you using?

  3. #3
    ShredMN is offline Banned
    Join Date
    Oct 2012
    Posts
    238
    I'm not quite sure this is water retention. I'm actually positive it is not. I've been having GI issues (suspecting leaky gut) for 5 months. I'm assuming letro isn't gentle on your GI tract.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •